Alert archive / South Carolina / Lake Wind Advisories in 2012
Lake Wind Advisory 19, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Oct 27, 2012, 11:35 PM EDT for Berkeley County, South Carolina. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 11:35 PM EDT (03:35 UTC)
- Expired
- Oct 28, 2012, 8:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.6 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Oct 27, 11:25 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 27, 11:25 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1125 PM EDT SAT OCT 27 2012
.SYNOPSIS...
TROPICAL CYCLONE SANDY WILL STEADILY SHIFT AWAY FROM THE
REGION OVERNIGHT THROUGH SUNDAY. A COOL AND DRY AIR MASS WILL
THEN BUILD INTO THE REGION SUNDAY NIGHT THROUGH THE UPCOMING
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE TROPICAL STORM WIND FIELD ASSOCIATED WITH SANDY WILL PULL AWAY
FROM COASTAL COUNTIES OVERNIGHT. PER SATURDAY EVENING WIND TRENDS...
DISCONTINUED THE TROPICAL STORM WATCH FROM THE SAVANNAH RIVER TO
THE SOUTH SANTEE RIVER.
UNDER A CANOPY OF CLOUDS...N/NW WINDS WILL PERSIST OVERNIGHT.
GUSTS AS HIGH AS 25-35 MPH WILL CONTINUE NORTH/EAST OF THE
SAVANNAH RIVER. LOWS BY DAYBREAK WILL RANGE FROM THE MID/UPPER
50S MOST AREAS TO LOWER 60S AT THE IMMEDIATE COAST.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...CONDITIONS WILL BEGIN TO IMPROVE ACROSS THE AREA AS
SANDY IS DRIVEN NORTH/NORTHEAST BY A MID/UPPER LVL TROUGH SHIFTING
OVER THE EASTERN CONUS. WE EXPECT ALL TROPICAL WATCHES/WARNINGS TO
END BY MIDDAY SUNDAY AS THE PRESSURE GRADIENT GRADUALLY WEAKENS
OVER THE SOUTHEAST. A SHARP GRADIENT OF SHOWER ACTIVITY WILL ALSO
PERSIST NEAR THE SOUTH CAROLINA COAST EARLY BEFORE GRADUALLY
SHIFTING NORTHEAST BEFORE SANDY GAINS MORE LATITUDE THROUGHOUT THE
DAY. AT THIS TIME...ANY SHOWERS WILL LIKELY BE LIMITED TO
LOCATIONS OVER CHARLESTON COUNTY AND PERHAPS EASTERN BERKELEY
COUNTY BEFORE SLIDING NORTH/NORTHEAST AS MUCH DRYER AND COLDER AIR
PUSHES INTO THE FORECAST AREA BY MIDDAY. OVERALL...AFTERNOON HIGH
TEMPS WILL BE LIMITED TO COLD AIR ADVECTING OVER THE REGION FROM A
BREEZY NORTHWEST FLOW WHILE AN EXPANSIVE CIRRUS SHIELD REMAINS
OVER PORTIONS OF SOUTH CAROLINA. EXPECT TEMPERATURES TO PEAK IN
THE LOW 70S OVER THE TRI COUNTY AREA WHERE CIRRUS REMAINS THICK
AND COLD AIR BEGINS TO ADVECT INTO THE AREA LATE. TEMPERATURES
WILL BE A FEW DEGREES WARMER IN SOUTHEAST GEORGIA...IN THE MID
70S...WHERE SKIES ARE MOSTLY SUNNY.
MONDAY AND TUESDAY...MUCH COLDER AND DRYER AIR WILL BE DRIVEN SOUTHEAST
OVER THE FORECAST AREA AS SANDY LIFTS NORTH AND THEN NORTHWEST ALONG
THE MID ATLANTIC COAST. STRONG COLD AIR ADVECTION WILL CONTINUE
THROUGH TUESDAY AS THE PRESSURE GRADIENT REMAINS ENHANCED BETWEEN
SANDY WELL TO OUR NORTH/NORTHEAST AND HIGH PRESSURE BUILDING INTO
THE REGION FROM THE WEST. EXPECT AFTERNOON HIGH TEMPS TO BE IN THE
MID 60S MONDAY BEFORE COOLING INTO LOW 60S TUESDAY. OVERNIGHT LOWS
WILL RANGE FROM THE MID 30S INLAND TO MID 40S ALONG THE COAST.
PERSISTENT NORTHWEST/WEST WINDS BETWEEN 10-15 MPH AND LOW RH LEVELS
WILL KEEP CHANCES OF FROST VERY LOW DURING MONDAY NIGHT. WE COULD
SEE 15-20 MPH WINDS ON TUESDAY AS STRONG LOW LVL WINDS APPROACH FROM
THE WEST.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE DEEP COMPLEX LOW INTERMINGLED WITH REMNANTS OF TROPICAL CYCLONE
SANDY ARE EXPECTED TO ENVELOP NEW ENGLAND THROUGH LATE WEEK AND LIFT
INTO SE CANADA IN THE LATE FRI/SAT TIME FRAME. OUR REGION EXPECTED
TO MAINTAIN DRY AND COOLER THAN CLIMO WEATHER WITH A SLOW MODERATION
TREND TOWARD THE END OF THE PERIOD. HIGH IN THE MID/UPPER 60S MID
WEEK WARMING TO AROUND 70 BY FRI WITH A DOWNSLOPING LOW LEVEL WIND
COMPONENT EXPECTED.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
VFR. NW WINDS WILL CONTINUE WITHIN THE SPRAWLING CIRCULATION OF
OFFSHORE HURRICANE SANDY. OVERNIGHT...GUSTS 15-20 KT AT KSAV AND
25-30 KT AT KCHS WILL CONTINUE. 20-30 KT WILL BE COMMON SUNDAY
AT BOTH SITES.
PER THE 00Z KCHS UPPER AIR OBSERVATION DEPICTING CLOSE TO 45 KT
WINDS WITHIN 2 KFT OF THE SURFACE...INTRODUCED LOW LEVEL WIND
SHEAR TO BOTH TERMINALS...UNTIL 06Z AT KSAV AND 08Z AT KCHS.
EXTENDED AVIATION OUTLOOK...EXTENDED AVIATION OUTLOOK...VFR
CONDITIONS ARE EXPECTED AT BOTH CHS AND SAV TERMINALS THROUGH THE
PERIOD. WIND GUSTS NEAR 20 MPH ARE POSSIBLE EACH AFTERNOON DUE TO
AN ENHANCED PRESSURE GRADIENT OVER THE AREA.
&&
.MARINE...
PER SATURDAY EVENING WIND TRENDS...DOWNGRADED THE TROPICAL STORM
WARNING TO A SMALL CRAFT ADVISORY ON CHARLESTON HARBOR. A
TROPICAL STORM WARNING REMAINS IN EFFECT FOR ALL COASTAL WATERS
OUTSIDE THE HARBOR.
OVERNIGHT...A SUBTLE TREND TOWARD IMPROVING CONDITIONS WILL
CONTINUE AS THE TROPICAL STORM FORCE WIND FIELD ASSOCIATED WITH
SANDY BEGINS TO PULL AWAY FROM THE REGION. NEVERTHELESS...STRONG
WINDS AND HIGH SEAS WILL CONTINUE TO CREATE DANGEROUS CONDITIONS
FOR SMALL CRAFT OVERNIGHT.
BY EARLY SUNDAY MORNING...TROPICAL STORM CONDITIONS COULD LIFT
N/NE OF THE GA WATERS...WITH IMPROVING CONDITIONS TO FOLLOW WITH
TIME ACROSS SC WATERS SUNDAY. EVEN SO...SOLID SCA CONDITIONS WILL
PERSIST AFTER TROPICAL STORM CONDITIONS HAVE ENDED.
SUNDAY NIGHT...EXPECT ANY REMAINING TROPICAL STORM FORCE WINDS TO
END ACROSS SC WATERS BY SUNDAY NIGHT...IF NOT SOONER...LEAVING SCA
CONDITIONS IN PLACE. SEAS WILL LIKELY SUBSIDE BELOW SMALL CRAFT
ADVISORY LEVELS FOR NEARSHORE WATERS BY SUNDAY NIGHT...BUT REMAIN
BETWEEN 6-9 FT OVER WATERS BEYOND 20 NM THROUGH THE MIDDLE OF THE
WEEK.
MONDAY THROUGH WEDNESDAY...CONDITIONS WILL BEGIN TO TRANSITION OVER
TO THE INFLUENCES OF A STRONG PRESSURE GRADIENT BETWEEN SANDY WELL
TO OUR NORTH AND BUILDING HIGH PRESSURE TO OUR WEST. AS A
RESULT...WINDS WILL REMAIN ELEVATED INTO AT LEAST SMALL CRAFT
ADVISORY LEVELS OVER ALL WATERS THROUGH TUESDAY NIGHT AS COLD AIR
CONTINUES TO ADVECT FROM THE NORTHWEST/WEST. MODELS DO DEPICT A
45-50 KT LOW LVL JET PUSHING OFF THE SOUTHEAST COAST AT THIS TIME
AND WITH STRONG COLD AIR ADVECTION IN PLACE...WINDS MAY APPROACH
GALE FORCE CRITERIA...ESPECIALLY BEYOND 20 NM FROM THE COAST. SHOULD
EXPECTATIONS INCREASE...GALE WATCHES OR WARNINGS MAY BE NEEDED AT
SOME POINT FOR TUESDAY/TUESDAY NIGHT. BY WEDNESDAY...CONDITIONS WILL
STEADILY IMPROVE AS THE PRESSURE GRADIENT BEGINS TO RELAX OVER THE
WATERS. CONDITIONS STILL FAVOR A PERIOD OF SMALL CRAFT ADVISORY
WINDS AND SEAS FOR AT LEAST OUTER GEORGIA WATERS BEFORE IMPROVING
LATE IN THE WEEK.
HIGH SURF...GIVEN HIGH SEAS AND SWELL ENERGY IMPACTING THE
COAST...BREAKERS WILL PEAK AS HIGH AS 5 TO 6 FT ACROSS MUCH OF
THE COAST THROUGH TONIGHT. WILL CONTINUE TO HIGHLIGHT THIS ELEMENT
WITHIN THE HURRICANE LOCAL STATEMENT.
RIP CURRENTS...DANGEROUS RIP CURRENTS WILL FORM DUE TO STRONG
PARALLEL SHORE WINDS AND LARGE SWELL ENERGY THIS WEEKEND. THE RIP
CURRENT RISK WILL THEREFORE REMAIN ENHANCED INTO EARLY NEXT WEEK
DUE TO LONG PERIOD SWELL AND UPCOMING ASTRONOMICAL INFLUENCES.
THROUGH SUNDAY...WILL CONTINUE TO HIGHLIGHT THE RIP CURRENT THREAT
WITHIN THE HLS.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE EXPECTED TO REMAIN ELEVATED THROUGH SUNDAY BASED
ON THE LATEST EXTRATROPICAL STORM SURGE GUIDANCE...AS TROPICAL
CYCLONE SANDY MOVES NORTHWARD OFF THE SOUTHEAST UNITED STATES COAST.
AS A RESULT...THERE IS A POTENTIAL FOR AT LEAST MINOR COASTAL
FLOODING AROUND THE TIMES OF HIGH TIDE...ESPECIALLY SUNDAY
MORNING. EXPECT CONDITIONS TO IMPROVE LATE SUNDAY INTO EARLY NEXT
WEEK AS SANDY SHIFTS WELL NORTH/NORTHEAST OF THE FORECAST AREA.
WILL CONTINUE TO HIGHLIGHT THE POTENTIAL FOR SHALLOW SALT WATER
FLOODING DURING THE SUNDAY MORNING HIGH TIDE WITHIN THE HLS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 8 PM EDT SUNDAY FOR SCZ045.
MARINE...TROPICAL STORM WARNING FOR AMZ350-352-354-374.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR AMZ330.
&&
SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...DPB
LONG TERM...
AVIATION...SPR/DPB
MARINE...SPR/DPB
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 27, 5:17 AM EDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 517 AM EDT SAT OCT 27 2012 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-044-280930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-DORCHESTER- 517 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ043-047>052-280930- INLAND COLLETON-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 517 AM EDT SAT OCT 27 2012 ...TROPICAL STORM WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-280930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 517 AM EDT SAT OCT 27 2012 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-280930- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 517 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. COASTAL IMPACTS...PLEASE REFER TO THE HURRICANE LOCAL STATEMENT FOR DETAILS REGARDING POTENTIAL HIGH SURF...ENHANCED RIP CURRENT RISK...AND MINOR COASTAL FLOODING ASSOCIATED WITH TROPICAL CYCLONE SANDY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COASTAL IMPACTS...PLEASE REFER TO THE HURRICANE LOCAL STATEMENT FOR DETAILS REGARDING POTENTIAL HIGH SURF...ENHANCED RIP CURRENT RISKS...AND MINOR COASTAL FLOODING ASSOCIATED WITH TROPICAL CYCLONE SANDY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-280930- INLAND BERKELEY- 517 AM EDT SAT OCT 27 2012 ...TROPICAL STORM WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WATCH. LAKE WINDS...STRONG WINDS OVER THE AREA ARE EXPECTED TO PERSIST INTO THE MIDDLE OF NEXT WEEK WITH THE POTENTIAL FOR WINDS TO REACH ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Oct 27, 5:49 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT SAT OCT 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TROPICAL STORM 1 NNE CHARLESTON 32.80N 79.93W
10/27/2012 CHARLESTON SC DEPT OF HIGHWAYS
WIND SENSOR ON THE US-17 RAVENEL BRIDGE REPORTS A WIND
GUST OF 39 MPH. HEIGHT OF THE SENSOR IS ESTIMATED AT 250
FEET.
&&
EVENT NUMBER CHS1200790
33Local storm report, Oct 27, 5:54 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT SAT OCT 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TROPICAL STORM 22 ESE RACCOON BLUFF 31.40N 80.87W
10/27/2012 AMZ354 GA BUOY
BUOY 41008 REPORTS A WIND GUST TO 45 MPH.
&&
EVENT NUMBER CHS1200791
33Local storm report, Oct 27, 5:59 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT SAT OCT 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TROPICAL STORM 1 NNE CHARLESTON 32.80N 79.93W
10/27/2012 CHARLESTON SC DEPT OF HIGHWAYS
WIND SENSOR ON THE US-17 RAVENEL BRIDGE REPORTS A WIND
GUST OF 40 MPH. HEIGHT OF THE SENSOR IS ESTIMATED AT 250
FEET.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER CHS1200790
33Local storm report, Oct 27, 7:47 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
747 PM EDT SAT OCT 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM 5 ESE DEWEES ISLAND 32.81N 79.63W
10/27/2012 AMZ350 SC BUOY
THE CAPERS NEARSHORE BUOY REPORTS A 40 MPH WIND GUST.
&&
EVENT NUMBER CHS1200792
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 11:28 PM EDT | Small Craft Advisory | CHS | 5 days | |
| Oct 28, 4:44 AM EDT | Coastal Flood Advisory | CHS | 5 hr | |
| Oct 28, 4:44 AM EDT | Rip Current Statement | CHS | 15 hr | |
| Oct 28, 4:44 AM EDT | High Surf Advisory | CHS | 5 hr | |
| Oct 28, 3:31 PM EDT | Gale Watch | CHS | 16 hr | |
| Oct 28, 4:26 PM EDT | Coastal Flood Advisory | CHS | 6 hr |
Nearby
Lake Wind Advisories in South Carolina, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.